# SDR DL72K960743

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK WAS FOUND IN THE 1183 BULKHEAD AT LBL 8 AND WL 168 AS A RESULT OF INSPECTIONS PER SI 4-59275-12.  ACCOMPLISHED REPAIRS PER DL ERA 303278-14AD.
